# SDR UIEA2023082900810

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND PIN HOLE DMG ON SEAT TRACK AT M/D STA 1630 LBL 11.33( 1) REMOVED AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 98. 2) REPAIR DAMAGED AREA IAW EI T2023A53M-2029 REV 0 AND INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 98, DWG 65B38253 SH 47 REV -, 65B38253 SH 48 REV - & 65B38253 SH 49 REV -. 3) ACCOMPLISHED EI T2023A53M-2029 REV 1. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
